# SDR YENA2021031200171

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 34,624 hours, 11,008 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MF20534
- Part serial: 108903
- Condition: Failed
- Location: F/O - Cockpit
- Part time: 60,911 hours, 21,329 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1532, CTG-JFK. FO'S OXY MASK HAS BROKEN FACESHIELD CLIP AT BRIDGE OF NOSE ; FO'S OXY MASK HAS BROKEN FACESHIELD CLIP AT BRIDGE OF NOSE.
